# SDR AU510002032

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Piper PA-39
- Engine: Lyc IO320B1A
- Propeller: Hartzl HCE2YL2
- System (JASC): 2434 · DC Generator-Alternator
- Part: Bearing
- Part number: ALE1003K
- Condition: Loose
- Location: Alternator
- Component: Alternator, Electrosys
- Component part number: ALX8521R
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENGINE ALTERNATOR DRIVE END BEARING SPINNING IN HOUSING.  ALTERNATOR ROTOR RUBBING ON STATOR.  LOSS OF BEARING GREASE.
